MAUDE Adverse Event Report: ETHICON INC. PRLNE 3D PATCH LG DIAMOND (5CM); MESH, SURGICAL, POLYMERIC

ETHICON INC. PRLNE 3D PATCH LG DIAMOND (5CM); MESH, SURGICAL, POLYMERIC
Model Number P3DPL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent umbilical hernia repair surgery on (b)(6) 2003 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2012.It was reported that the patient experienced severe pain, inflammation, long-term infection, fistula, abscess, scaring, drainage, embarrassment, stress and anxiety.No additional information is provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 08/16/2021.

Brand Name
PRLNE 3D PATCH LG DIAMOND (5CM)
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08876 0151
MDR Report Key8421810
Report Number2210968-2019-79393
Device Sequence Number14010039
Product Code FTL
UDI-Device Identifier10705031047501
UDI-Public10705031047501
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K010722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2007
Device Model NumberP3DPL
Device Catalogue NumberP3DPL
Device Lot NumberJBF2058
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR